day 8 on escitalopram: i dont have any... - Mental Health Sup...

Mental Health Support

28,766 members16,172 posts

day 8 on escitalopram

veerabala profile image

i dont have any physical side effect like drowsing and excessive yawning which i had until yesterday but i still have excessive stress and keep on thinking about the triggers with cause my anxiety and having very uncomforatble dreams which is almost look like real, in the morning around four or five i got up and thinking whether those are dreams or whether those things really happened kind of like that

6 Replies

Be patient, allow five weeks for AD medication five weeks to work

BOB

thank you for your reply just wanna say how i feel right now

That is what the site is for, how can we help

BOB

Hi there,What dose are you on? If its 10 Mg thats the normal starting dose.

I would wait it out like others have suggested until your body adjusts but in the meantime maybe talk to your doctor about the side effects . Being confused about whats real and whats not is a little worrying , but if its really just in the first few moments after walking up I wouldnt worry.

I found this drug works well for me, a little too well because now i'm dreading stopping it . I ve found the effects of trying to come of it waaaaaay worse than starting it...i'm doing it super slow!

Let me know how you get on with it.

And take it the same time everyday. I take it before bed. You might want to try taking it in the morning to see if it makes a difference to your walking state.

Goodluck!

thanks a lot for sharing your experience i am on 10 mg only today is my 15 th day (i think ) i dont have any of these side effects these days i dont know whether it started to work for me or not but i do feel better sometime i am taking escitalopram during morning only

I mean waking state lol xx

You may also like...